# SDR 2009F00091

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0018
- Aircraft time: 6,815 hours, 6,988 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121201
- Part serial: 374
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,165 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, LANDING GEAR INDICATORS SHOWED BOTH MAIN GEAR DOWN AND LOCKED, HOWEVER, THE NOSE GEAR INDICATOR DID NOT ILLUMINATE.  THE CREW FOLLOWED THE CHECKLIST FOR ALTERNATE GEAR EXTENSION.
